| Catalog Number |
0117011 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
09/09/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-dec-2012) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Per information provided: on (b)(6) 2011 - patient was diagnosed with ventral hernia thereby underwent laparoscopic repair with implant of ventralex mesh (device 1).Per op notes, ¿the ventral hernia sac was noted and resected.A ventralex mesh (device 1) was placed and sutured.A small hiatal hernia noted and repaired with sutures.¿ on (b)(6) 2013 - patient was diagnosed with incarcerated recurrent ventral hernia thereby underwent open repair with implant of bard soft mesh (device 2).Per op notes, ¿a large hernia sac was noted and dissected free.The incarcerated omentum was reduced.The prior mesh (device 1) was noted in good position.A bard soft mesh (device 2) was placed and sutured with old mesh (device 1).¿ on (b)(6) 2015 - patient was diagnosed with intramuscular foreign body with pain thereby underwent open repair with partial excision of ventralex (device 1) and bard soft mesh (device 2).Per op notes, ¿the prior meshes (device 1 and 2) were noted.The corner of the meshes were folded on itself against abdominal musculature.The corners of meshes (device 1 and 2) were excised and sutured.¿.